Second-Order Γ-limit for the Cahn–Hilliard Functional

Giovanni Leoni, Ryan Murray

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


The goal of this paper is to solve a long standing open problem, namely, the asymptotic development of order 2 by Γ-convergence of the mass-constrained Cahn–Hilliard functional.

Original languageEnglish (US)
Pages (from-to)1383-1451
Number of pages69
JournalArchive for Rational Mechanics and Analysis
Issue number3
StatePublished - Mar 1 2016

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering


Dive into the research topics of 'Second-Order Γ-limit for the Cahn–Hilliard Functional'. Together they form a unique fingerprint.

Cite this